Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 20, 2021, 3:02 AM EDT for Chattahoochee County, Marion County, Stewart County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2021, 3:02 AM EDT (07:02 UTC)
- Expired
- Jun 20, 2021, 3:30 AM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
Counties Chattahoochee County, GA, Marion County, GA, Stewart County, GA
The radar
The Maxwell AFB radar (KMXX), 107 km from the middle of the area, began a volume at 07:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.0 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 252 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 340 m²/s²
- 0-3 km storm-relative helicity
- 516 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.7
The text
As transmitted.
321
WWUS82 KFFC 200702
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
302 AM EDT Sun Jun 20 2021
GAZ080-090>092-102-103-200730-
Schley GA-Chattahoochee GA-Stewart GA-Taylor GA-Marion GA-Webster GA-
302 AM EDT Sun Jun 20 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SCHLEY...
SOUTHEASTERN CHATTAHOOCHEE...STEWART...SOUTHWESTERN TAYLOR...MARION
AND NORTHWESTERN WEBSTER COUNTIES UNTIL 330 AM EDT...
At 301 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band along a line extending from
near Eelbeck/West Fort Benning to near Louvale to Georgetown...and
moving northeast at 50 mph.
HAZARD...Enhanced risk of a brief tornado.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of these storms include
Lumpkin, Buena Vista, Cusseta, Richland, Brantley, Seminole,
Westville, Jamestown/south Fort Benning, Brooklyn, Renfroe, Oakland,
Manta, Zellobee, Sanford, Howard, Tazewell, Doyle, Eelbeck/West Fort
Benning, Wesley Church and Providence Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3194 8495 3195 8496 3198 8496 3199 8506
3213 8494 3242 8477 3255 8453 3254 8453
3255 8449 3256 8449 3256 8441 3261 8441
3266 8433 3240 8435 3197 8468 3192 8484
3192 8487
TIME...MOT...LOC 0701Z 241DEG 45KT 3239 8474 3217 8488 3189 8511
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 20, 2:07 AM EDT, 55 minutes earlier.
Area forecast discussion, Jun 20, 2:07 AM EDT, 55 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 207 AM EDT Sun Jun 20 2021 .PREV DISCUSSION... /Issued 418 PM EDT Sat Jun 19 2021/ SHORT TERM /Tonight through Sunday Night/... As the short term period begins, the center of Tropical Storm Claudette is entering east-central Alabama and continues to tract northeastward towards the forecast area. The storm is weakening and is expected to be reclassified as a Tropical Depression by the next official update from the NHC. With copious moisture positioned on the east side of this lopsided storm, widespread showers and scattered thunderstorms are ongoing across the majority of north and central Georgia ahead of the center of the low. With persistent cloud cover and widespread rain limiting diurnal heating, destabilization has been mostly limited across much of the area today. However, with temperatures in the upper 70s and dewpoints in the low 70s, SBCAPE values of 500-1000 J/kg have nonetheless been observed in portions of west and central Georgia. As a result, a Tornado Watch remains in effect for portions of west- central Georgia and will remain in effect until 8 PM EDT. Moreover, low-level shear is expected to continue to increase on the eastern side of Tropical Storm Claudette as it approaches. 0-1 km wind shear values are expected to increase to 25-30 kts by this afternoon and 0-1 km storm relative helicity values could furthermore increase to nearly 200 m2/s2. This environment would be favorable to the development of a few brief tornadoes embedded within rainbands as they enter the southwest portions of the forecast area. The depression will continue to track northeastward across Alabama this afternoon and tonight, and track through central and portions of north Georgia on Sunday. The primary threat associated with this system will be the potential for heavy rain and flooding potential. In addition to already observed precipitation, 2-4 more inches of rainfall, and locally higher amounts up to 6 inches, are forecast through Sunday night. Confidence is increasing in a northward shift in the axis of the heaviest precipitation, as guidance has been indicating an area of mid- level convergence and deformation across north Georgia. Orographic upglide could similarly lead to higher rainfall amounts in the higher elevations of far northeast Georgia, as well. As a result, the Flash Flood Watch has been expanded to the north and east, and remains in effect until 00Z Monday morning. Rain chances are expected to diminish on the back side of the low pressure center late Sunday and into the overnight hours as the storm pushes away from the forecast area. King LONG TERM /Monday through Saturday/... QPF amounts for Monday and Tuesday were trended higher based on the latest QPF guidance, and 1 to 2 inches of additional rainfall are forecast ahead of the incoming cold front during that time. Otherwise, only minimal changes have been made to the extended forecast. The previous discussion follows. King PREVIOUS DISCUSSION /Sunday Night through Friday/... The long term forecast period picks up on Sunday night, as the remnants of Claudette track northeast across eastern GA and western SC. The forecast area will remain entrenched in a tropical air mass on Monday as low- and mid-level southwesterly flow continues to advect moist Gulf air across the area. As a result, the environment will be ripe for scattered to numerous diurnally- driven showers and thunderstorms on Monday afternoon and evening. A cold front will sweep across northern GA over the course of Tuesday, though how far south it progresses remains somewhat uncertain. Continued moisture advection and convergent flow along the front will generate widespread showers and thunderstorms on Tuesday. The GFS is progging PWAT values of 2.0" to 2.3" generally along and south of I-20 on Tuesday, with forecast soundings showing a saturated profile and tall, skinny CAPE -- indications of efficient rainfall. Total QPF for Monday through Wednesday is a widespread 0.75" to 1.0" with localized areas of 2+ inches possible. Locally heavy rainfall both Monday and Tuesday coupled with wet soils and swollen rivers from the previous rainfall could exacerbate any localized flash flooding and river flooding issues. The aforementioned front (which will be draped somewhere across central Georgia) will encourage scattered convection on Wednesday, especially across our southern tier. For Thursday and Friday, the forecast becomes a bit more murky. The GFS and ECMWF depict an upper-level ridge centered over TX with high pressure nosing into the CWA from the west. Looks like ample moisture will remain in place both days, so have slight chance to chance PoPs for now. Martin HYDROLOGY... QPF guidance has continued to trend towards heavier amounts further north and east than forecast previously, and the updated WPC forecast reflects this trend. This forecast presents a wide swath of 2-4 inches of additional rainfall (with localized amounts up to 6 inches) over portions of northern and central Georgia, with the highest amounts located in west- central Georgia, along the I-85 corridor, and in the higher elevations of far northeast Georgia. The Moderate Risk within the WPC's Excessive Rainfall Outlook has also been expanded north and east and now covers the higher elevations of the far northeast, as well. Because of these factors, the Flash Flood Watch has been expanded to the north and east, and remains in effect over the counties included in the previous watch issuance. The Flash Flood Watch remains in effect until 00Z Monday. An additional 1-2 inches of rainfall will be possible from Monday into Tuesday ahead of an incoming cold front. && .AVIATION... 06Z Update... Light showers moving mainly across north Georgia with more isolated rain bands moving across the area through this morning with an increase in showers throughout the day. Ceilings expected to bounce between IFR/MVFR with higher CIGs/visibilities expected as SHRA/TSTM moves across airfields. Winds currently out of the E/SE near 10kts will shift S to SW to W with speeds 8-12kts with gusts 17-22kts this afternoon. //ATL Confidence...06Z Update... Medium confidence on CIGs/visibility. Medium to high confidence on winds and weather. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 82 70 88 70 / 80 50 60 60 Atlanta 82 71 86 70 / 80 40 70 70 Blairsville 79 66 83 65 / 70 40 70 90 Cartersville 84 70 86 68 / 70 40 70 80 Columbus 84 72 87 71 / 90 40 70 60 Gainesville 81 70 86 70 / 80 50 70 70 Macon 85 70 90 71 / 90 60 60 40 Rome 86 72 88 70 / 60 30 70 90 Peachtree City 83 70 86 69 / 80 40 60 70 Vidalia 85 72 89 72 / 90 70 50 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts...Carroll... Chattahoochee...Cherokee...Clarke...Clayton...Cobb...Coweta... Crawford...Dawson...DeKalb...Douglas...Fannin...Fayette... Forsyth...Gilmer...Greene...Gwinnett...Hall...Hancock... Haralson...Harris...Heard...Henry...Jackson...Jasper...Jones... Lamar...Lumpkin...Macon...Madison...Marion...Meriwether... Monroe...Morgan...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Peach...Pickens...Pike...Polk...Putnam... Rockdale...Schley...South Fulton...Spalding...Stewart...Talbot... Taliaferro...Taylor...Towns...Troup...Union...Upson...Walton... Warren...Webster...White...Wilkes. Tornado Watch until 7 AM EDT this morning for the following zones: Chattahoochee...Crisp...Dooly...Harris...Macon...Marion... Muscogee...Pulaski...Schley...Stewart...Sumter...Talbot... Taylor...Webster...Wilcox. && SHORT TERM...Atwell LONG TERM....Martin AVIATION...Atwell
Hazardous weather outlook, Jun 19, 3:45 PM EDT, 11 hours 17 minutes before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 345 PM EDT Sat Jun 19 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201500- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 345 PM EDT Sat Jun 19 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Periods of heavy rainfall are expected this afternoon and tonight as showers and thunderstorms from Tropical Storm Claudette spread across north and central Georgia. A Flash Flood Watch is in effect this afternoon through tonight for portions of north and central Georgia, including portions of Metro Atlanta. In addition, a few strong to severe thunderstorms will be possible this afternoon and tonight. The primary threats will be gusty winds and a few brief tornadoes. A Tornado Watch is in effect for portions of west-central Georgia until 8 PM EDT. .DAYS TWO THROUGH SEVEN...Sunday through Friday... The Flash Flood Watch will remain in effect through Sunday evening as continued periods of heavy rainfall are expected. Heavy rainfall could lead to quick rises of smaller creeks and streams, river flooding, and urban flash flooding. In addition, isolated strong to severe thunderstorms will be possible through the day on Sunday. The primary threats will be gusty winds and a few brief tornadoes. There will be a chance for showers and thunderstorms Monday through Friday. Widespread severe weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jun 19, 10:53 PM EDT, 4 hours 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1053 PM EDT Sat Jun 19 2021
GAZ076-086-200330-
Jefferson GA-Emanuel GA-
1053 PM EDT Sat Jun 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON AND NORTHERN EMANUEL
COUNTIES UNTIL 1130 PM EDT...
At 1053 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Summertown, or 9 miles
north of Swainsboro...moving north at 45 mph.
HAZARD...enhanced risk of a brief tornado.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Louisville, Wrens, Wadley, Bartow, Summertown, Modoc, Blundale,
Matthews, Three Points, Moxley, Dellwood, Stellaville and Colemans
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3263 8222 3264 8235 3271 8246 3276 8243
3278 8247 3302 8252 3317 8243 3324 8233
3322 8224 3307 8229 3293 8227 3284 8232
3280 8221 3281 8215
TIME...MOT...LOC 0253Z 197DEG 39KT 3273 8233Special weather statement, Jun 19, 10:57 PM EDT, 4 hours 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1057 PM EDT Sat Jun 19 2021
GAZ069-071-080>082-200345-
Monroe GA-Taylor GA-Bibb GA-Upson GA-Crawford GA-
1057 PM EDT Sat Jun 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MONROE...TAYLOR...
WESTERN BIBB...EASTERN UPSON AND CRAWFORD COUNTIES UNTIL 1145 PM
EDT...
At 1057 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Butler...moving
northeast at 35 mph.
HAZARD...enhanced risk of a brief tornado.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Butler, Roberta, Reynolds, Yatesville, Culloden, The Rock, Rupert,
Redbone Crossroads, Musella, Potterville, Knoxville, Logtown, Salem,
Sandy Point, Horns, Wesley Church, Carsonville and Fickling Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3250 8440 3268 8434 3269 8434 3272 8433
3274 8429 3276 8429 3276 8432 3299 8425
3294 8412 3293 8412 3293 8411 3282 8382
3251 8410 3250 8413 3240 8420
TIME...MOT...LOC 0257Z 218DEG 41KT 3253 8427Special weather statement, Jun 19, 11:47 PM EDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1147 PM EDT Sat Jun 19 2021
GAZ093>095-104-200415-
Macon GA-Peach GA-Sumter GA-Houston GA-
1147 PM EDT Sat Jun 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR MACON...SOUTHERN PEACH...NORTHERN
SUMTER AND WESTERN HOUSTON COUNTIES UNTIL 1215 AM EDT...
At 1146 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Clearview, or near
Oglethorpe...moving northeast at 55 mph.
HAZARD...enhanced risk of a brief tornado.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Perry, Fort Valley, Oglethorpe, Montezuma, Marshallville,
Andersonville, Saint Louis, Whitewater State Park, Meadowdale,
Fountainville, Andersonville National Historic, Clearview, Moss Oak,
Winchester, Bartlett and Miami Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3211 8417 3216 8419 3216 8418 3223 8418
3223 8422 3227 8422 3254 8399 3256 8396
3255 8395 3257 8394 3259 8391 3256 8376
3242 8376
TIME...MOT...LOC 0346Z 225DEG 48KT 3226 8412Special weather statement, Jun 20, 2:00 AM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
200 AM EDT Sun Jun 20 2021
GAZ066-067-078-079-089-090-200630-
Chattahoochee GA-Harris GA-Troup GA-Meriwether GA-Talbot GA-
Muscogee GA-
200 AM EDT Sun Jun 20 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHATTAHOOCHEE...HARRIS...
SOUTHEASTERN TROUP...WESTERN MERIWETHER...SOUTHWESTERN TALBOT AND
MUSCOGEE COUNTIES UNTIL 230 AM EDT...
At 159 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band along a line extending from
Mountain Hill to Columbus Metropolitan Airport to near Fort
Benning/lawson Army Air Fld...and moving northeast at 45 mph.
HAZARD...Enhanced risk of a brief tornado.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of these storms include
Hamilton, Greenville, Pine Mountain, Waverly Hall, Warm Springs, Lone
Oak, North Fort Benning, Upatoi, Ellerslie, Laurel Hills, F.d.
Roosevelt State Park, Mountville, Vista Terrace, Cataula, Columbus
Metropolitan Airport, Baughville, Odessadale, Stovall, Mountain Hill
and Benning Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3321 8479 3295 8468 3258 8464 3225 8492
3227 8491 3228 8491 3230 8494 3231 8496
3242 8497 3243 8496 3246 8497 3272 8507
TIME...MOT...LOC 0559Z 207DEG 41KT 3271 8501 3252 8494 3233 8493Special weather statement, Jun 20, 2:36 AM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
236 AM EDT Sun Jun 20 2021
GAZ090-091-102-200700-
Chattahoochee GA-Stewart GA-Marion GA-
236 AM EDT Sun Jun 20 2021
...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...STEWART AND
NORTHWESTERN MARION COUNTIES UNTIL 300 AM EDT...
At 235 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band along a line extending from
near Custer Road Terrace to near Omaha to near Lakepoint Resort State
Park...and moving northeast at 35 mph.
HAZARD...Enhanced risk of a brief tornado.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of these storms include
Lumpkin, Cusseta, Fort Benning/lawson Army Air Fld, Omaha, Charles,
Christopher, Jamestown/south Fort Benning, Renfroe, Louvale, Manta
and Providence Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3199 8507 3202 8505 3203 8506 3209 8504
3213 8506 3218 8501 3220 8496 3221 8498
3222 8493 3224 8491 3225 8492 3226 8489
3230 8494 3233 8501 3237 8498 3247 8459
3201 8481
TIME...MOT...LOC 0635Z 244DEG 28KT 3235 8490 3215 8506 3203 8516Special weather statement, Jun 20, 3:02 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
302 AM EDT Sun Jun 20 2021
GAZ080-090>092-102-103-200730-
Schley GA-Chattahoochee GA-Stewart GA-Taylor GA-Marion GA-Webster GA-
302 AM EDT Sun Jun 20 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SCHLEY...
SOUTHEASTERN CHATTAHOOCHEE...STEWART...SOUTHWESTERN TAYLOR...MARION
AND NORTHWESTERN WEBSTER COUNTIES UNTIL 330 AM EDT...
At 301 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band along a line extending from
near Eelbeck/West Fort Benning to near Louvale to Georgetown...and
moving northeast at 50 mph.
HAZARD...Enhanced risk of a brief tornado.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of these storms include
Lumpkin, Buena Vista, Cusseta, Richland, Brantley, Seminole,
Westville, Jamestown/south Fort Benning, Brooklyn, Renfroe, Oakland,
Manta, Zellobee, Sanford, Howard, Tazewell, Doyle, Eelbeck/West Fort
Benning, Wesley Church and Providence Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3194 8495 3195 8496 3198 8496 3199 8506
3213 8494 3242 8477 3255 8453 3254 8453
3255 8449 3256 8449 3256 8441 3261 8441
3266 8433 3240 8435 3197 8468 3192 8484
3192 8487
TIME...MOT...LOC 0701Z 241DEG 45KT 3239 8474 3217 8488 3189 8511The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 9:00 PM EDT | Special Weather Statement | FFC | Harris | 30 min |
| Jun 19, 9:05 PM EDT | Special Weather Statement | FFC | Monroe | 25 min |
| Jun 19, 9:21 PM EDT | Special Weather Statement | FFC | Treutlen | 24 min |
| Jun 19, 9:32 PM EDT | Tornado Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 28 min |
| Jun 19, 10:10 PM EDT | Special Weather Statement | FFC | Marion | 35 min |
| Jun 19, 10:22 PM EDT | Special Weather Statement | FFC | Chattooga | 38 min |
| Jun 19, 10:53 PM EDT | Special Weather Statement | FFC | Jefferson | 37 min |
| Jun 19, 10:57 PM EDT | Special Weather Statement | FFC | Crawford, Taylor | 48 min |
| Jun 19, 11:15 PM EDT | Flash Flood Warning | FFC | Chattooga | 10 hr |
| Jun 19, 11:47 PM EDT | Special Weather Statement | FFC | Macon, Peach | 28 min |
| Jun 20, 2:00 AM EDT | Special Weather Statement | FFC | Harris, Muscogee | 30 min |
| Jun 20, 2:36 AM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 24 min |
| Jun 20, 3:22 AM EDT | Tornado Warning | FFC | Chattahoochee, Marion, Schley, Taylor | 23 min |
| Jun 20, 3:33 AM EDT | Special Weather Statement | FFC | Stewart | 27 min |
| Jun 20, 3:46 AM EDT | Special Weather Statement | FFC | Taylor | 29 min |
| Jun 20, 4:02 AM EDT | Special Weather Statement | FFC | Marion, Schley, Stewart, Webster | 28 min |
| Jun 20, 4:12 AM EDT | Tornado Warning | FFC | Macon, Marion, Schley, Sumter, Webster | 33 min |
| Jun 20, 5:36 AM EDT | Special Weather Statement | FFC | Dooly, Sumter | 24 min |
| Jun 20, 6:39 AM EDT | Special Weather Statement | FFC | Hancock, Warren | 36 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.